# SDR DALA2016043003489

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,539 hours, 51,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AROUND FASTENER HOLES FOR MID CARGO DOOR SILL/THRESHOLD.  COMPLIED WITH ER/A 546088-14, REV "A".
